# SDR UIEA2013121600605

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 74737566
- Aircraft time: 2,732 hours, 472 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS MESSAGE, FMC RUNWAY DIS, DISPLAYED DURING TAKEOFF ROLL.  RESET FMC LT & FMC RT IAW 34-51-00.
